Follow
Evarist Gine
Evarist Gine
Professor of Mathematics, University of Connecticut
Verified email at math.uconn.edu
Title
Cited by
Cited by
Year
The central limit theorem for real and Banach valued random variables
A Araujo, E Giné
(No Title), 1980
9681980
Mathematical foundations of infinite-dimensional statistical models
E Giné, R Nickl
Cambridge university press, 2021
8302021
Decoupling: from dependence to independence
V De la Pena, E Giné
Springer Science & Business Media, 2012
7432012
Lectures on finite Markov chains
E Giné, GR Grimmett, L Saloff-Coste, L Saloff-Coste
Lectures on probability theory and statistics: École d’été de Probabilités …, 1997
6401997
Some limit theorems for empirical processes
E Giné, J Zinn
The Annals of Probability, 929-989, 1984
5731984
Bootstrapping general empirical measures
E Giné, J Zinn
The Annals of Probability, 851-869, 1990
5581990
Limit theorems for U-processes
MA Arcones, E Giné
The Annals of Probability, 1494-1542, 1993
4231993
Rates of strong uniform consistency for multivariate kernel density estimators
E Giné, A Guillou
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (6 …, 2002
3872002
When is the Student -statistic asymptotically standard normal?
E Giné, F Götze, DM Mason
The Annals of Probability 25 (3), 1514-1531, 1997
2921997
On the bootstrap of U and V statistics
MA Arcones, E Gine
The Annals of Statistics, 655-674, 1992
2531992
Exponential and Moment Inequalities for U-Statistics
E Giné, R Latała, J Zinn
High Dimensional Probability II, 13-38, 2000
2182000
Random matrix approximation of spectra of integral operators
V Koltchinskii, E Giné
Bernoulli, 113-167, 2000
2132000
Central limit theorems for the Wasserstein distance between the empirical and the true distributions
E Del Barrio, E Giné, C Matrán
Annals of Probability, 1009-1071, 1999
2131999
Confidence bands in density estimation
E Giné, R Nickl
2052010
Decoupling. Probability and its Applications
VH de la Pena, E Giné
New York). Springer-Verlag, New York, 1999
1961999
Invariant tests for uniformity on compact Riemannian manifolds based on Sobolev norms
E Giné
The Annals of statistics 3 (6), 1243-1266, 1975
1771975
Empirical graph Laplacian approximation of Laplace-Beltrami operators: large sample results
E Giné, V Koltchinskii
Lecture Notes-Monograph Series, 238-259, 2006
1732006
Concentration inequalities and asymptotic results for ratio type empirical processes
E Giné, V Koltchinskii
1722006
Max-infinitely divisible and max-stable sample continuous processes
E Giné, MG Hahn, P Vatan
Probability theory and related fields 87 (2), 139-165, 1990
1571990
On consistency of kernel density estimators for randomly censored data: rates holding uniformly over adaptive intervals
E Giné, A Guillou
Annales de l'IHP Probabilités et statistiques 37 (4), 503-522, 2001
1532001
The system can't perform the operation now. Try again later.
Articles 1–20